# SDR SWAA2018072623837

- Difficulty date: July 19, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL FUSELAGE OVERWING ESCAPE LIGHT LENS LOOSE AT BS 651, WL 226.  R&R LENS ASSEMBLY IAW AMM.
